# SDR AALA202404014878

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N904AA
- Make and model: Airbus A321-231
- Aircraft serial: 7613
- Aircraft time: 20,885 hours, 8,145 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: SCNA20240401171
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LATCH ON COCKPIT DOOR STICKING, DIFFICULT TO OPERATE. CLEANED STICKING LATCH ASSEMBLY. APPLIED LUBRICANT.
